# SDR ASAA2018081545787

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,254 hours, 12,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Part number: 3A40181
- Condition: Broken
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE R1 DOOR GIRT BAR STOP ASSY,  RELEASE WAS BROKEN.  ACFT GROUNDED. REPLACED THE GIRT BAR STOP ASSY RELEASE IAW AMM 25-66-01-000-804.
